MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the superior vena cava vein that was completely closed by tumor compression.After pre-dilation, a 24x45/11fr uni plus 75cm wallstent endoprosthesis self expanding stent was selected for use and was pre-deployed in vitro.However, it was noted that the tip of the stent struts were lifted up.The device was replaced with another of the same device and the procedure was completed.No patient complications were reported and patient is stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The device was received with the stent fully mounted on the device.The investigator deployed the stent without experiencing any resistance or issues.No damage or issues were noted with the deployed stent/stent wires.A visual and microscopic examination identified no damage to the stent cups or stent holder that could have contributed to the complaint incident.A visual and tactile examination identified no issues with the delivery system that could potentially have contributed to the complaint incident.No issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8861335
Report Number2134265-2019-09217
Device Sequence Number10917028
Product Code JCT
UDI-Device Identifier08714729204169
UDI-Public08714729204169
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0020943588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight62